Advances in Applied Mathematical Analysis (AAMA)


Volume 7 Number 1  (2012)




Existence of ψ-Bounded Solution for Non-homogenous Impulsive Differential System

pp. 1-8

Authors: Sanjay K. Srivastava and Bhanu Gupta


Some Results on Total and Paired Domination Number
pp. 7-9
Author: S. Velammal


Proof of constructive version of Kakutaniís fixed point theorem directly by Spernerís lemma and approximate mini-max theorem: A constructive analysis
Author: Yasuhito Tanaka


(i, j) - Semi Weakly g* - Closed Sets in Bitopological Spaces
pp. 29-39
Authors: C. Mukundhan and 2N. Nagaveni


A Special Way for Construction of Poisson Process
pp. 41-46
Author: H. Samimi


Boehmians and Compactly Supported Distributions
pp. 47-51
Authors: V. Karunakaran1, C. Ganesan2 and C. Prasanna Devi3






© All rights are reserved with Research India Publications                             Home  Journals  Contact